MAUDE Adverse Event Report: SYNTHES GMBH 2.7 CORTEX SCREW SLF-TPNG T8 SD REC 40; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7 CORTEX SCREW SLF-TPNG T8 SD REC 40; SCREW, FIXATION, BONE
Model Number 202.900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product codes :hrs, ktw complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a patient without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On november of 2022, the patient underwent revision due to swellling, infection(sepsis), pain and implant failure.Xray and ultrasound confirmed that the hardware in his ankle has failed.The patient is currently taking both oral and iv antibiotics.On april of 2021 the patient was implanted with synthes devices on left ankle after falling from a tree.This report is for one (1)2.7 cortex screw slf-tpng t8 sd rec 40 this is report 6 of 8 for complaint (b)(4).

Brand Name
2.7 CORTEX SCREW SLF-TPNG T8 SD REC 40
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16572160
Report Number8030965-2023-03354
Device Sequence Number17929595
Product Code HWC
UDI-Device Identifier10886982145192
UDI-Public(01)10886982145192
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number202.900
Device Catalogue Number202.900
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 10; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 10; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 10; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 42; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 44; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 46; 2.7/3.5 VA ANTEROLAT DSTL TIB PL/6 H/LFT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown